# SDR CA010813021

- Difficulty date: July 25, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 7,421 hours
- Engine: Lyc O360C2E
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Part number: 71493
- Condition: Cracked
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) - FUEL TANK CRACKING. - POSSIBLY DUE TO TOO LIGHT GUAGE OF MATERIAL & NO INTERNAL BAFFLES INTANK. CRACKS USUALLY OCCUR AT END OF STIFFENER INDENTS. - WE AVERAGE 2-3 FUEL TANK FAILURE DUE TO CRACKING PER FLYING SEASON.
